MathSciNet Relay Station
MathSciNet bibliographic data
MR1406987 76B15
Fokas, A. S.; Liu, Q. M. Asymptotic integrability of water waves. Phys. Rev. Lett. 77 (1996), no. 12, 2347–2351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement